MathSciNet Relay Station
MathSciNet bibliographic data
MR146186 (26 #3708) 15.05
Rado, R. A combinatorial theorem on vector spaces. J. London Math. Soc. 37 1962 351–353.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement